# SDR FDEA202505150758

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 83,006 hours, 32,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N33306
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT & GAUGE ON SECTION 46 FUSELAGE SKIN PANEL P/N 146N3330-6 AT STA 1362 BETWEEN STR   22L - 23L. FOR TRACKING PURPOSES ONLY, COMPLIED WITH E. A. #: F-5330-T0383337 P1 TITLE: FUSELAGE-   PLATES & GOUGE DAMAGE NEAR STA 1365 STATIC PRESSURE PORT - REPAIR DOUBLER.        THIS IS MAJOR REPAIR
